MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838300
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Cardiac Enzyme Elevation (1838)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device is a combination product.Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent restenosis occurred and the patient experienced unstable angina and elevated troponins.In (b)(6) 2014 3.00 x 38 mm promus premier¿ stent was implanted in the left anterior descending (lad) artery.In (b)(6) 2017, the patient presented with unstable angina and slightly elevated troponin levels; 90% focal in-stent restenosis (isr) was noted.The following day, surgery was performed and predilation was completed with a 3.00 x 15 mm balloon followed by the implant of a 3.50 x 20 mm synergy stent, resulting in 0% stenosis and restored timi 3 flow.The patient went home later that day an the physician felt that the results were "excellent.".

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6453673
Report Number2134265-2017-03228
Device Sequence Number13606678
Product Code NIQ
UDI-Device Identifier08714729845027
UDI-Public(01)08714729845027(17)20141119(10)16628721
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2014
Device Model NumberH7493952838300
Device Catalogue Number39528-3830
Device Lot Number16628721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Initial Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;